# SDR UIEA2024120301160

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65B044745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING (PIN: 65B04474-5) OF LH MLG TRUNNION BACK-UP BETWEEN STA 1480 AND STA 1520. LBL 16.0.( 1. REMOVED DAMAGE FITTING IAW SRM 51-40-02-0G-0 REV.59. 2. FABRICATE FITTING IAW EL NO: T2024A53M-2718 REV.0. 3. INSTALL FABRICATE FITTING IAW SRM 51-40-02-0G-0 REV.59 AND DWG NO: 65B04271 SH4 REV.- & 65B15085 SH9 REV.K. 4. JOB COMPLETED AND CONDITION CHECK NORMAL. 5. ACCOMPLISHED EL NO. T2024A53M-2718 REV.1. )
